MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that partial stent deployment occurred.The patient presented with may thurner syndrome.The target lesion was located in the non-tortuous and non-calcified left iliac vein.A 22x70/10fr uni plus 75cm wallstent endoprosthesis stent was advanced for treatment.Upon deployment attempts, only half of the stent was deployed and would not go any further.It was noted that the device was stuck and was not reconstrained during removal.There was some initial resistance while getting the distal struts off of the vessel and while the stent was in the sheath being removed.The device was removed intact, and the guidewire was able to be removed from the stent once outside the patient.The procedure was completed with a new wallstent and was implanted successfully.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: 22x70/10fr uni plus 75cm was received for analysis.The device was received with the stent partially deployed on the delivery system.The investigator successfully fully deployed the stent without issue.A visual examination identified damage no damage to the deployed stent.A visual examination identified damage no damage to the sheath of the device.A visual examination identified no damage or issues with the stent holder/cup or tip of the device.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17239261
Report Number2124215-2023-32354
Device Sequence Number6969958
Product Code JCT
UDI-Device Identifier08714729204145
UDI-Public08714729204145
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2023
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0028214955
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient RaceWhite